Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Had unprotected sex, delayed periods. Due to taking Hifenac for neck pain?

I am 24yr old and got married on last month. My last periods date was 27th september and now it is 33rd day till today periods not come why period is delaying...we had sexual intercourse with out any precaution on 11th day...between that I had a neck pain and i met doctor and had hifenac for 10 days ...did consumption of hifenc will delay the periods?
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
Hifenac my not be the cause for your delayed periods.
As you had intercourse on 11th day, sometimes ovulation can occur around that time.
So there is possibility of pregnancy.
You wait for 4 to 5 days, if you do not get periods by that time, go for pregnancy test once.
If the test comes negative, consult gynecologist once and take tablets for withdrawal bleeding.
Take care.
Answered: Thu, 12 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor